# SDR SWAA2022100548317

- Difficulty date: August 30, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR PANEL 241CF I/B AFT CORNER DELAMINATED / [01] MEASUREMENTS;[02] REPAIRED DAMAGE I/B AFT CORNER DELAMINATION AS MARKED ON MAIN CABIN FLOOR PANEL # 241CF WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-7;MATERIALS USED PO# 1690463 AND PO# 1742840;[03] PERFORMED TAP TEST ON REPAIRED AREA ;FOUND NO DELAMINATION AS PER B737NDT 51-05-01 SECTION 5;[04] VERIFIED STEP #1;#2 AND #3
